# SDR SFOA2020062200001

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N447SF
- Make and model: Cessna 550
- Aircraft serial: 5501020
- Aircraft time: 4,424 hours, 3,909 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: PH502
- Part serial: UNKNOWN
- Condition: Defective
- Location: Zone 100
- Part time: 4,424 hours, 3,909 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON DECENT THE LT PITOT HEAT ANNUNCIATOR ILLUMINATED.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING AT DESTINATION.  THE HEAT WAS DEFERRED PER MEL BUT DUE TO RESTRICTIONS OF THE MEL THE AIRCRAFT COULD NOT COMPLETE THE REMAINDER OF THE SCHEDULED MISSION AND RETURNED TO BASE.  THE AIRCRAFT WAS THEN TURNED OVER TO MAINTENANCE.  INVESTIGATION REVEALED THAT THE LT PITOT TUBE WAS DEFECTIVE AND SUBSEQUENTLY REPLACED AND AIRCRAFT RETURNED TO SERVICE AFTER SUCCESSFUL OPERATIONAL AND LEAK CHECKS.
